# SDR 2008UALA05687

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 53,428 hours, 19,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON INBOUND RECEIVING INSPECTION, A TEAR WAS FOUND ON THE NR 6 SLAT, RT INBOARD IN THE UPPER INBOARD CORNER OF THE TRAILIING EDGE WEDGE.  THE TEAR GOES FROM THE TRAILING EDGE 3.3 INCHES INTO THE WEDGE.  THE TEAR GOES COMPLETELY THROUGH THE WEDGE, BOTH FACES AND THE HONEYCOMB.  REPLACED NR 6 SLAT. INSPECTED NR 6 SLAT FOR SAFETY AND SECURITY. OPS CHECKS GOOD.
